# SDR WX0A071134

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug MD 83
- Aircraft serial: 49555
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 7938314501
- Condition: Cracked
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED NORMAL OPERATION THROUGH FLIGHT LEVEL 240.  OIL QUANTITY DECREASING, PRESSURE 46 PSI, QUANTITY DECREASED TO ZERO.  OIL PRESSURE STARTED TO DECREASE, AT 37 PSI.  RIGHT ENGINE SHUT DOWN, SINGLE ENGINE APPROACH TO NORMAL WEIGHT LANDING.  MAINTENANCE PERSONNEL REMOVED AND REPLACED OIL LINE BETWEEN OIL PRESSURE TRANSMITTER AND MAIN OIL FILTER HOUSING, HAD CRACK AT UPPER FLARED END, IAW AMM 79-33-01.  AIRCRAFT RETURNED TO SERVICE.
